# SDR 08FDEA01099

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205505
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT RBL 48 TO 76;  BS 615 TO 675 IS SOFT AND SPONGY.  EVALUATED FLOOR PANEL INSTALLED INSERTS.   FOUND PANEL TO BE SOLID PER FEDEX SRZ   25-005 REV F.  SDR SUBMITTED IN ERROR- ADMINISTRATOR.
